# SDR U5QA06020

- Difficulty date: October 4, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N869AV
- Make and model: Lear 60LEAR
- Aircraft serial: 60306
- Aircraft time: 817 hours, 478 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator
- Part number: 270213
- Part serial: 0919
- Condition: Failed
- Location: Hyd System
- Part time: 817 hours, 478 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL410 L HYD PRESS AMBER ANNUNCIATOR ILLUMINATED. R HYD PRESS AMBER ANNUNCIATOR ILLUMINATED APPROX 15 MINUTES LATER. HYD SYS PRESSURE REMAINED NORMAL.  DESCENDED TO FL370 DIVERT FOR LONGER RUNWAY. BOTH WARNING LIGHTS EXTINGUISHED AFTER 10 MINUTES, SYS PRESSURE REMAINED NORMAL. DECIDED TO CONTINUE TO DESTINATION. ALL SYSTEMS CONTINUED TO FUNCTION NORMAL. MADE NORMAL LANDING. MX PERFORMED VISUAL CHECK OF HYD SYS AND SERVICE LEVEL, ALL OK. NO VISIBLE LEAKS. MX PERFORMED FUNCTION CHECK OF HYD SYS RESERVOIR PRESSURE REGULATOR, FILTER AND CHECK VALVE. VALVE AND REGULATOR AND FILTER FAILED TO PRESSURIZE RESERVOIR WITH ENGINES RUNNING ON GROUND. REPLACED VALVE, REGULATOR AND FILTER. RESERVOIR PRESSURE SYS TESTED NORMAL AFTER REPAIR. THE FOLLOWING PARTS WERE REPLACED. PN 859A-48T CHECK VALVE, PN 2702-13 SN 0919 REGULATOR, PN 4301-2 FILTER.  NOT SURE IF REGULATOR OR CHECK VALVE IS PROBLEM.
